MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305901
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle sftygld 25x5/8 rb needle pulled out of hub.The following information was provided by the initial reporter: material # 305901 batch # 5295926 verbatim: email ¿ complaint via email attached distribution is providing notification of the following product complaint, and we trust that you will take the appropriate corrective actions to resolve this issue.The information relevant to the complaint is as follows: supplier product number: 305901 supplier product description: needle hypo saf 25ga 5/8in quantity involved: (b)(4) ea lot# 5295926 sample available: n is investigation response requested: y.Date of event: 2/2/2026 after administering a subcutaneous injection, upon withdrawal of the needle from the subcutaneous tissue, the needle detached from the hub/cannula base and remained lodged in the patient's subcutaneous tissue.Approximately 1 cm of the needle protruded from the skin surface.The needle was immediately and safely removed manually without complications.Internal ref # (b)(4).Hb.Was patient or end-user injured: n when was incident noticed: during use was incident discovered during direct patient care: y was any medical treatment required: n did customer file a report with health authority: n.
 
Additional Manufacturer Narrative
E.1.Address was not located and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24671066
Report Number1213809-2026-00149
Device Sequence Number5042499
Product Code FMI
UDI-Device Identifier00382903059010
UDI-Public(01)00382903059010(11)251022(17)300930(10)5295926
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305901
Device Lot Number5295926
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown